# SDR AALA20100210TUL11

- Difficulty date: February 10, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 36,341 hours, 12,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT EDGE FASTENER ROW OF INTERSPAR UPPER SKIN PANEL 52 INCHES FROM INBOARD END OF LEFT HAND MAIN INBOARD FLAP.  REPAIRED CENTERBORE HONEYCOMB THAT WAS REMOVED TO SHOOT EXTERNAL DOUBLER POTTED CENTERBORE AND HOT BONDED DOUBLER PER SRM 51-70-10-2R PARAGRAPH 4D AND FIGURE 202.
